The minimum of a binary quartic form

C. S. Davis Trinity College, Cambridge

TBD mathscidoc:1701.331015

Acta Mathematica, 84, (1), 263-298, 1951.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:30 uploaded by actaadmin ] [ 308 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{c.1951the,
  title={The minimum of a binary quartic form},
  author={C. S. Davis},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203130470086724},
  booktitle={Acta Mathematica},
  volume={84},
  number={1},
  pages={263-298},
  year={1951},
}
C. S. Davis. The minimum of a binary quartic form. 1951. Vol. 84. In Acta Mathematica. pp.263-298. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203130470086724.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved